RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 3, Pages 381–389 (Mi mz5540)  

The Albanese Map of the Fano Surface of a Real $M$-Cubic Threefold

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: The restriction to the set of real points of the Albanese map of the Fano surface of a real $M$-cubic threefold is considered. Some topological properties of this map are proved.

Keywords: complex algebraic variety, Albanese map, Fano surface, real $M$-threefold, Grassman manifold, holomorphic form, Lie group, cohomology group, spectral sequence

DOI: https://doi.org/10.4213/mzm5540

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:3, 356–362

Bibliographic databases:

UDC: 512.7
Received: 29.08.2007

Citation: V. A. Krasnov, “The Albanese Map of the Fano Surface of a Real $M$-Cubic Threefold”, Mat. Zametki, 84:3 (2008), 381–389; Math. Notes, 84:3 (2008), 356–362

Citation in format AMSBIB
\Bibitem{Kra08}
\by V.~A.~Krasnov
\paper The Albanese Map of the Fano Surface of a Real $M$-Cubic Threefold
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 381--389
\mathnet{http://mi.mathnet.ru/mz5540}
\crossref{https://doi.org/10.4213/mzm5540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473754}
\zmath{https://zbmath.org/?q=an:05488776}
\elib{http://elibrary.ru/item.asp?id=11161441}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 356--362
\crossref{https://doi.org/10.1134/S0001434608090058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700005}
\elib{http://elibrary.ru/item.asp?id=13593546}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149115519}


Linking options:
  • http://mi.mathnet.ru/eng/mz5540
  • https://doi.org/10.4213/mzm5540
  • http://mi.mathnet.ru/eng/mz/v84/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:44
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019